MAUDE Adverse Event Report: STRYKER GMBH SUPERIOR PLATE - DECREASED CURVATURE VARIAX CLAVICLE 7 HOLE / LEFT; PLATE, FIXATION, BONE

STRYKER GMBH SUPERIOR PLATE - DECREASED CURVATURE VARIAX CLAVICLE 7 HOLE / LEFT; PLATE, FIXATION, BONE
Model Number 628007S
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Codes Failure of Implant (1924); Impaired Healing (2378)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "a (b)(6)-year-old female pt underwent the clavicle joint surgery (left) on (b)(6) 2020.After the operation, the plate moved and the screw came off the plate, and the revision surgery was performed on (b)(6) 2020.".
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: the received plate found completely intact with no deformation.The hole where bone screw was placed observed without any defects on its surface.However, the hole where locking screw was placed was observed with minor chipping off, of the metals at rim due to insertion of locking screw.The inspection does not indicate any device related issue for the reported failure.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on investigation, the root cause was attributed to a patient related issue.The failure was caused due to screws did not hold to the specified location which resulted in separation of screws from the plate.Considering the age of the patient & opinion from the sr, failure mode is more attributable to patient related ( weak bone quality, patient activity etc.) if any further information is provided, the complaint report will be updated.
 
Event or Problem Description
As reported: "a 90-year-old female pt underwent the clavicle joint surgery (left) on (b)(6) 2020.After the operation, the plate moved and the screw came off the plate, and the revision surgery was performed on (b)(6) 2020".
 
Event or Problem Description
As reported: "a 90-year-old female pt underwent the clavicle joint surgery (left) on (b)(6) 2020.After the operation, the plate moved and the screw came off the plate, and the revision surgery was performed on (b)(6) 2020.".
 
Additional Manufacturer Narrative
Please note corrections to clinical sign code h6, results code h6.

Brand Name
SUPERIOR PLATE - DECREASED CURVATURE VARIAX CLAVICLE 7 HOLE / LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10884971
Report Number0008031020-2020-02491
Device Sequence Number3317450
Product Code HRS
UDI-Device Identifier04546540686862
UDI-Public04546540686862
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113760
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2024
Device Model Number628007S
Device Catalogue Number628007S
Device Lot NumberD55485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer12/31/2020
01/28/2021
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date01/27/2021
01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;